Each tablet contains the active ingredients ibuprofen 200mg, and phenylehrine hydrochloride 5mg. the other ingredients are cellulose, sodium starch glycoate, hypromellose, magnesium stearate, talc, mastercote yellow, contains hydroxyproplmethyl cellulose (E464), titanium dioxide (E171) quinoline aluminium lake (E104) and sunset yellow aluminium lake and black printing ink. Shellac, iron oxide black and propylene glycol.
For oral administration and short term use only. Adults and the elderly and children aged 12 years and over take 2 tablets with water every 8 hours leave at least 4 hours between doses. Do not take more than 6 tablets in 24 hours. Do not give to children under 12 years of age. If symptoms persist or worsen or if the product is required for more than 10 days, consult your doctor .
Do not take more medicine than the label tells you. Read enclosed leaflet carefully before use. Each tablet contains ibuprofen 200mg and phenylehrine hydrochloride 5mg. keep out of the reach of children.